Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 16135, 11 pages
Research Article

The Classes of Mutual Compactificability

Department of Mathematics, Faculty of Electrical Engineering and Communication, University of Technology, Technická 8, Brno 616 69, Czech Republic

Received 17 June 2004; Revised 28 November 2005; Accepted 13 February 2006

Academic Editor: Lokenath Debnath

Copyright © 2007 Martin Maria Kovár. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Maria Kovár, “The Classes of Mutual Compactificability,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 16135, 11 pages, 2007. doi:10.1155/2007/16135